Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Ebobisse

On Lower Semicontinuity of Integral Functionals in LD(U)

created on 19 Jul 1999
modified on 21 Jun 2002


Published Paper

Inserted: 19 jul 1999
Last Updated: 21 jun 2002

Journal: Ricerche di Matematica
Volume: 49
Pages: 65-76
Year: 2000


In this paper we study a weak convexity property arising in connection with the lower semicontinuity of some integral functionals defined in the space $LD(U)$ of functions $u$ in $L^1(U,R^n)$ such that the symmetric distributional derivative $Eu$ is a Radon measure absolutely continuous with respect to the Lebesgue measure.


Credits | Cookie policy | HTML 5 | CSS 2.1